# SDR CALA2017090803057

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 66,675 hours, 15,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SLIDE DISCONNECT HOUSING CRACKED AT HOUSING ARM.  REPLACED THE DISCONNECT HOUSING IAW EA 2560-02662, REV A, STEP 30.1.B.
